# SDR 2000ZZZX179

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Driveshaft
- Part number: 105476
- Condition: Worn
- Location: Fuel Pump
- Part time: 16,255 hours
- Component: MFP45
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN IN-FLIGHT.  DRIVE SPLINES ON FUEL PUMP SEVERELY WORN.  PUMP TO BE OVERHAULED.  HIGH OPERATING TIME LED TO FAILIURE.
